Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 18, NWS Austin/San Antonio, TX

July 6, 2007Bastrop County, Fayette County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jul 6, 2007, 3:46 AM CDT for Bastrop County, Fayette County, Texas. It took effect at Jul 6, 2007, 4:18 AM CDT. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Jul 6, 2007, 3:46 AM CDT (08:46 UTC)
In effect from
Jul 6, 2007, 4:18 AM CDT
Expired
Jul 7, 2007, 9:00 PM CDT
In force
41 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

Counties Bastrop County, TX, Fayette County, TX

The radar

The Ft Hood radar (KGRK), 85 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Colorado River (TX) near Smithville (SMIT2).

Action stage
10 ft
Minor stage
20 ft
Moderate stage
23 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08159500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 060846
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
346 AM CDT FRI JUL 06 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  COLORADO RIVER 
  
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC021-061646-
/X.EXT.KEWX.FL.W.0016.000000T0000Z-070707T1248Z/
/BRTT2.1.ER.070705T2212Z.070706T1200Z.070707T0048Z.NO/
346 AM CDT FRI JUL 06 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COLORADO RIVER AT BASTROP.
* UNTIL FURTHER NOTICE.
* UNTIL THIS EVENING.
* AT 03AM FRIDAY THE STAGE WAS...24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* BANKFULL STAGE IS 14.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE  AND WILL CONTINUE RISING TO NEAR 24.2 FEET 
  BY THIS MORNING.  THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST AREAS OF THE 
  FLOOD PLAIN.  SECONDARY ROADS AND LOW BRIDGES ARE FLOODED.

$$

TXC021-149-061646-
/X.NEW.KEWX.FL.W.0018.070706T0918Z-070708T0000Z/
/SMIT2.1.ER.070706T0918Z.070706T1800Z.070707T1200Z.NO/
346 AM CDT FRI JUL 06 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COLORADO RIVER NEAR SMITHVILLE.
* FROM EARLY THIS MORNING UNTIL TOMORROW MORNING.
* AT 03AM FRIDAY THE STAGE WAS...19.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* BANKFULL STAGE IS 10.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE 
  TO NEAR 20.8 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES SECONDARY ROADS AND LOW
  WATER CROSSINGS NEAR THE RIVER.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE
  BASTROP           14   23   24.0   FRI 03 AM  24.2  21.1  20.3  19.9  19.8
  SMITHVILLE        10   20   19.8   FRI 03 AM  20.4  20.0  17.3  16.7  16.4

$$
4 follow-up statements
000 
WGUS84 KEWX 061417
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
917 AM CDT FRI JUL 06 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  COLORADO RIVER 
  
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC021-062217-
/X.EXT.KEWX.FL.W.0016.000000T0000Z-070708T0032Z/
/BRTT2.1.ER.070705T2212Z.070706T1800Z.070707T1232Z.NO/
917 AM CDT FRI JUL 06 2007

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE COLORADO RIVER AT BASTROP.
* UNTIL SATURDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM FRIDAY THE STAGE WAS 24.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.6 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING THEN HOLD AROUND 20 FEET
  FOR SEVERAL MORE DAYS.
* IMPACT...AT 25.0 FEET...MODERATE LOWLAND FLOODING REACHES BOTTOMLANDS ABOVE 
  BASTROP NEAR THE COLORADO RIVER AND PINEY AND WILBARGER CREEK CONFLUENCES. 
  WATER BEGINS TO ENTER THE CITY PARK AND OFFICIALS WILL CLOSE THE PARK..

$$

TXC021-149-062217-
/X.EXT.KEWX.FL.W.0018.000000T0000Z-070708T1630Z/
/SMIT2.1.ER.070706T0912Z.070707T0600Z.070708T0430Z.NO/
917 AM CDT FRI JUL 06 2007

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER NEAR SMITHVILLE.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM FRIDAY THE STAGE WAS 20.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22 FEET LATE THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING THEN HOLD NEAR 17 FEET
  FOR SEVERAL DAYS.
* IMPACT...AT 23.0 FEET...MODERATE LOWLAND FLOODING EXTENDS WELL INTO THE FLOOD 
  PLAIN INUNDATING LOWEST HOMES AND BRIDGES BELOW BASTROP TO ABOVE COLUMBUS.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  BASTROP           14   23   24.2   FRI  9 AM  23.1  21.0  20.7  20.5  20.3
  SMITHVILLE        10   20   20.9   FRI  9 AM  21.6  18.7  17.3  16.9  16.7

$$
000 
WGUS84 KEWX 070222
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
922 PM CDT FRI JUL 06 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  COLORADO RIVER 
  
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC021-071022-
/X.EXT.KEWX.FL.W.0016.000000T0000Z-070707T1421Z/
/BRTT2.1.ER.070705T2212Z.070706T2100Z.070707T0221Z.NO/
922 PM CDT FRI JUL 06 2007

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER AT BASTROP.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM FRIDAY THE STAGE WAS 23.1 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST:  SLOW FALL BELOW FLOOD STAGE OVERNIGHT TONIGHT...
  FALL TO AROUND 20 FEET SATURDAY AND HOLD THROUGH TUESDAY.


TXC021-149-071022-
/X.EXT.KEWX.FL.W.0018.000000T0000Z-070708T0913Z/
/SMIT2.1.ER.070706T0912Z.070706T2300Z.070707T2113Z.NO/
922 PM CDT FRI JUL 06 2007

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER NEAR SMITHVILLE.
* UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM FRIDAY THE STAGE WAS 21.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST:  CRESTING NOW AROUND 22 FEET...FALL BELOW FLOOD 
  STAGE SATURDAY NIGHT.


TXC149-071022-
/X.EXT.KEWX.FL.W.0019.000000T0000Z-070708T1418Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T0218Z.NR/
922 PM CDT FRI JUL 06 2007

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER ABOVE LAGRANGE.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM FRIDAY THE STAGE WAS 27.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST:  RISE TO AROUND 28 FEET SATURDAY.


&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  BASTROP           14   23   23.1   FRI 09 PM  20.9  20.4  20.1  19.9      
  SMITHVILLE        10   20   21.8   FRI 09 PM  18.1  17.2  16.7  16.4      
  LAGRANGE          19   26   27.1   FRI 09 PM  24.0  22.4  21.6  21.3      

$$
000 
WGUS84 KEWX 071423
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 AM CDT SAT JUL 07 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  COLORADO RIVER 
  
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC021-149-072223-
/X.EXT.KEWX.FL.W.0018.000000T0000Z-070708T0445Z/
/SMIT2.1.ER.070706T0912Z.070706T2300Z.070707T1645Z.NO/
923 AM CDT SAT JUL 07 2007

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER NEAR SMITHVILLE.
* UNTIL THIS EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:03 AM SATURDAY THE STAGE WAS 20.2 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  MORNING BUT STAY ABOVE BANKS NEXT SEVERAL DAYS.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES SECONDARY ROADS AND LOW
  WATER CROSSINGS NEAR THE RIVER.

$$

TXC149-072223-
/X.EXT.KEWX.FL.W.0019.000000T0000Z-070709T0123Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T1323Z.NR/
923 AM CDT SAT JUL 07 2007

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER ABOVE LAGRANGE.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SATURDAY THE STAGE WAS 28.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE SLOW RISE TO A CREST NEAR 29 FEET THIS AFTERNOON
THEN BEGIN A SLOW FALL TO BELOW FLOOD STAGE SUNDAY.
* IMPACT...AT 29.0 FEET...FLOW COVERS LOWEST AREAS OF THE FLOOD PLAIN WITH NO 
  MAJOR DAMAGE.  LOWEST ROADS AND BRIDGES ARE FLOODED.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  SMITHVILLE        10   20   20.2   SAT  9 AM  18.1  17.3  16.7  16.5  16.3
  LAGRANGE          19   26   28.4   SAT  9 AM  26.3  23.7  23.0  22.6  22.4

$$
000 
WGUS84 KEWX 080200
FLSEWX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
900 PM CDT SAT JUL 7 2007

TXC463-080245-
UVALDE TX-
900 PM CDT SAT JUL 7 2007

...THE SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL 945 PM CDT
FOR UVALDE COUNTY...

AT 855 PM CDT NATIONAL WEATHER SERVICE RADAR SHOWED THE RAINS HAVE 
ENDED ACROSS UVALDE COUNTY. HOWEVER...SOME MINOR FLOODING OF SMALL 
STREAMS AND LOW WATER CROSSINGS CAN STILL BE EXPECTED IN THE CONCAN  
TO GARNER STATE PARK AREA DUE TO EARLIER HEAVY RAINS UP TO 2 INCHES. 
THIS WILL IMPACT AREAS ALONG HIGHWAY 127 FROM 2 TO 10 MILES 
SOUTHEAST OF CONCAN.  

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

LAT...LON 2944 9980 2942 9954 2961 9953 2960 9980

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 6, 12:39 AM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jul 6, 12:39 AM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1239 AM CDT FRI JUL 6 2007

.AVIATION...
AN UPPER LOW BETWEEN AUS AND TPL WILL SLOWLY MOVE NE OVER THE NEXT
24 HOURS. WIDELY SCATTERED SHRA/TSRA WILL CONTINUE...BECOMING MORE
NUMEROUS AFTER 08Z. CONFIDENCE LOW THAT TAF SITES WILL BE DIRECTLY
IMPACTED AND WILL ONLY INDICATED VCSH/VCTS AND CB. VFR SKIES WILL
PREVAIL, EXCEPT AREAS OF MVFR CIGS WITH LOCAL IFR CIGS/MVFR VSBYS
BETWEEN 08Z AND 16Z AS WELL AS IN SCT SHRA/TSRA.

&&

.PREV DISCUSSION... /ISSUED 844 PM CDT THU JUL 5 2007/

UPDATE...
THIS EVENING THE PERSISTENT MID/UPPER LEVEL CIRCULATION WAS LOCATED
OVER EAST CENTRAL TEXAS DRIFTING NORTHEASTWARD. LATEST MSAS ANALYSIS
DEPICTED A SFC LOW CENTERED SOUTH OF ATASCOSA COUNTY WITH AN ATTENDANT
SFC TROF EXTENDING NORTHEASTWARD TOWARDS CAMERON. 00Z SOUNDINGS STILL
HAVE PWS CLOSE TO 2 INCHES. WILL CONTINUE FFA...STILL SOME CONCERN
FOR ADDITIONAL CONVECTIVE DEVELOPMENT LATER TONIGHT INTO FRIDAY
MORNING IN THE VICINITY OF THE SFC TROF AXIS. NO SIG CHANGES TO
CURRENT FCST.

PREV DISCUSSION... /ISSUED 615 PM CDT THU JUL 5 2007/

UPDATE...
FLASH FLOOD WATCH FOR OUR WESTERN COUNTIES HAS EXPIRED. TEXT AND
GRID PRODUCTS UPDATED.

PREV DISCUSSION... /ISSUED 330 PM CDT THU JUL 5 2007/

DISCUSSION...UPPER LOW CENTERED OVER BASTROP COUNTY MOVING NORTH
INTO CENTRAL AND NORTH CENTRAL TEXAS TONIGHT AND EARLY FRIDAY.
FLASH FLOOD WATCH HAS BEEN ISSUED FOR THAT PORTION OF SOUTH CENTRAL
TEXAS GENERALLY ALONG AND EAST OF A LINE FROM BUCHANAN DAM TO
JOHNSON CITY TO SAN ANTONIO TO JUST SOUTH OF JOURDANTON. WEST OF
THIS LINE..THE WATCH WILL BE ALLOWED TO EXPIRE AT 6 PM.
A MOIST TROPICAL GULF INFLOW INTO THE UPPER LOW TONIGHT AND EARLY
FRIDAY WILL PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
ALONG THE COASTAL PLAINS INTO SOUTH CENTRAL TEXAS. SOME OF
THESE WILL PRODUCE LOCALIZED RAIN AMOUNTS OF 1 TO 3 INCHES.
WILL DISCOUNT THE CONVECTIVE FEEDBACK IN THE GFS MODEL BUT
CONTINUE WITH LESSER CHANCES FOR RAIN THROUGH THE WEEKEND. A
WEAKNESS IN THE UPPER LEVEL RIDGE PATTERN WILL CONTINUE THROUGH
THE MIDDLE OF NEXT WEEK WITH LOW CHANCES MAINLY OVER EASTERN
SECTIONS. TEMPERATURES WILL BECOME MORE SEASONAL THIS WEEKEND
AS THE DEEP TROPICAL ATMOSPHERE BEGINS TO DRY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              89  73  93  73  90 /  60  30  20  30  20
AUSTIN BERGSTROM INTL AIRPORT  89  71  91  71  89 /  60  30  20  30  20
DEL RIO INTL AIRPORT           93  75  91  75  97 /  40  30  30  30  10
SAN ANTONIO INTL AIRPORT       89  73  90  74  91 /  50  30  20  30  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES:
ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...
DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA...
LEE...TRAVIS...WILLIAMSON...WILSON.

&&

18/01
Hazardous weather outlook, Jul 5, 6:58 PM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
658 PM CDT THU JUL 5 2007

TXZ172-173-190>194-205>209-220>225-061100-
BURNET-WILLIAMSON-BLANCO-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-
GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
658 PM CDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
A FLASH FLOOD WATCH REMAINS IN EFFECT. AN UPPER LEVEL LOW PRESSURE
SYSTEM OVER CENTRAL TEXAS WILL INTERACT WITH A VERY MOIST AND
UNSTABLE AIRMASS TO GENERATE SCATTERED SHOWERS AND THUNDERSTORMS.
RAINFALL AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR FRIDAY MORNING. THE
UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MOVE NORTHEAST OF
CENTRAL TEXAS. MAINLY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED FRIDAY THROUGH SATURDAY. ADDITIONAL RAINFALL AMOUNTS OF
1 TO 3 INCHES ARE POSSIBLE FRIDAY.

THERE ARE SLIGHT CHANCES OF SHOWERS AND THUNDERSTORMS MAINLY
DURING THE DAYTIME HOURS SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OR FRIDAY.

TXZ171-183>189-202>204-217>219-228-061100-
LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-
KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT-
658 PM CDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
AN UPPER LEVEL LOW PRESSURE SYSTEM OVER CENTRAL TEXAS WILL
INTERACT WITH A VERY MOIST AND UNSTABLE AIRMASS TO GENERATE WIDELY
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. LOCALLY HEAVY
DOWNPOURS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THE UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MOVE NORTHEAST OF
CENTRAL TEXAS. MAINLY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED FRIDAY THROUGH SATURDAY. LOCALLY HEAVY DOWNPOURS ARE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 9:13 PM CDTRiver Flood WarningEWXBastrop36 hr
Jul 5, 9:38 PM CDTFlash Flood WarningEWXDeWitt2 hr
Jul 5, 11:03 PM CDTRiver Flood WarningEWXFrio10 hr
Jul 6, 1:49 AM CDTFlash Flood WarningEWXBastrop, Caldwell4 hr
Jul 6, 2:59 AM CDTFlash Flood WarningEWXGuadalupe3 hr
Jul 6, 3:23 AM CDTFlash Flood WarningEWXLee3 hr
Jul 6, 3:57 AM CDTFlash Flood WarningEWXWilliamson4 hr
Jul 6, 4:54 AM CDTFlash Flood WarningEWXBexar3 hr
Jul 6, 5:30 AM CDTFlash Flood WarningEWXBastrop, Caldwell3 hr
Jul 6, 6:15 AM CDTFlash Flood WarningEWXLee3 hr
Jul 6, 9:06 AM CDTRiver Flood WarningEWXFayette50 hr
Jul 6, 12:45 PM CDTFlash Flood WarningEWXMaverick4 hr
Jul 6, 1:07 PM CDTFlash Flood WarningEWXDeWitt4 hr
Jul 6, 1:30 PM CDTFlash Flood WarningEWXLavaca4 hr
Jul 6, 2:45 PM CDTFlash Flood WarningEWXAtascosa, Frio3 hr
Jul 6, 2:45 PM CDTFlash Flood WarningEWXAtascosa, Dimmit, Frio, Zavala3 hr
Jul 6, 4:48 PM CDTFlash Flood WarningEWXBexar, Wilson3 hr
Jul 6, 5:12 PM CDTFlash Flood WarningEWXGonzales3 hr
Jul 6, 5:42 PM CDTFlash Flood WarningEWXFrio2 hr
Jul 6, 6:20 PM CDTFlash Flood WarningEWXFayette115 min
Jul 6, 6:53 PM CDTFlash Flood WarningEWXTravis3 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.